Show simple item record

dc.contributorVirginia Techen
dc.contributor.authorRenardy, Michael J.en
dc.date.accessioned2014-05-28T18:35:01Zen
dc.date.available2014-05-28T18:35:01Zen
dc.date.issued2008en
dc.identifier.citationRenardy, M., "Short wave stability for inviscid shear flow," SIAM J. Appl. Math., 69(3), 763-768, (2008). DOI: 10.1137/080720905en
dc.identifier.issn0036-1399en
dc.identifier.urihttp://hdl.handle.net/10919/48133en
dc.description.abstractWe consider the linear stability of inviscid shear flows. While it is well known that discontinuous velocity profiles lead to short wave instabilities and ill-posedness, known examples of instability for smooth profiles have a short wave cutoff; i.e., there is a critical wave number beyond which no unstable eigenvalues exist. This paper proves a result to this effect under suitable assumptions on the base flow profile.en
dc.language.isoen_USen
dc.publisherSiam Publicationsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjecthydrodynamic stabilityen
dc.subjectrayleigh equationen
dc.subjectinviscid shear flowen
dc.subjectmathematics, applieden
dc.titleShort wave stability for inviscid shear flowen
dc.typeArticle - Refereeden
dc.contributor.departmentMathematicsen
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/080720905en
dc.date.accessed2014-05-27en
dc.title.serialSiam Journal on Applied Mathematicsen
dc.identifier.doihttps://doi.org/10.1137/080720905en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record